A PDE approach to certain large deviation problems for systems of parabolic equations
Annales de l'I.H.P. Analyse non linéaire, Tome S6 (1989), pp. 229-258
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1989__S6__229_0,
author = {Evans, L. C. and Souganidis, P. E. and Fournier, G. and Willem, M.},
title = {A {PDE} approach to certain large deviation problems for systems of parabolic equations},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {229--258},
year = {1989},
publisher = {Gauthier-Villars},
volume = {S6},
mrnumber = {1019116},
zbl = {0679.60040},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1989__S6__229_0/}
}
TY - JOUR AU - Evans, L. C. AU - Souganidis, P. E. AU - Fournier, G. AU - Willem, M. TI - A PDE approach to certain large deviation problems for systems of parabolic equations JO - Annales de l'I.H.P. Analyse non linéaire PY - 1989 SP - 229 EP - 258 VL - S6 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1989__S6__229_0/ LA - en ID - AIHPC_1989__S6__229_0 ER -
%0 Journal Article %A Evans, L. C. %A Souganidis, P. E. %A Fournier, G. %A Willem, M. %T A PDE approach to certain large deviation problems for systems of parabolic equations %J Annales de l'I.H.P. Analyse non linéaire %D 1989 %P 229-258 %V S6 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1989__S6__229_0/ %G en %F AIHPC_1989__S6__229_0
Evans, L. C.; Souganidis, P. E.; Fournier, G.; Willem, M. A PDE approach to certain large deviation problems for systems of parabolic equations. Annales de l'I.H.P. Analyse non linéaire, Tome S6 (1989), pp. 229-258. http://geodesic.mathdoc.fr/item/AIHPC_1989__S6__229_0/
